# SDR AALA201912029017

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 63,334 hours, 16,766 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Binding
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: RIGHT TRHUST LEVER WOULD NOT MOVE MORE THAN AN INCH FOR TAKEOFF. INSPECTED RT THRUST LEVER FOR ANY JAM AND NONE FOUND. MOVED THRUST LEVER FWD AND BACK AND MOVEMENT IS SMOOTH IAW AMM 76-11-00-001 AND FIM76-11-00.
